# SDR R61A2023092400520

- Difficulty date: September 11, 2023
- Submitted: September 24, 2023
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 36,064 hours, 23,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065131003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20L BETWEEN FR 83-84 HAS CORROSION PERFORMED PERMANENT STRINGER SPLICE REPAIR ON STGR 20L BETWEEN FR 82-FR 88. REF EMB ETD2023-170-023175. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
